# SDR CALA2025080107190

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737-900ER
- Aircraft serial: 42747
- Aircraft time: 35,983 hours, 13,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR SCREW IS LOOSE.  ALL HARDWARE RELEVANT TO DOOR 2L GIRT BAR AND ESCAPE SLIDE INSTALLED AND TIGHT. OK FOR SVC.
